# SDR CALA2023070302142

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472217920800
- Condition: Corroded
- Location: Fr62 To Fr63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1292 HAS SCRATCHES AND CORROSION FR62 TO FR63 DOT 4 1-15 BLENDD SEAT TRACK-Y765 BETWEEN FR62 TO FR63 DIMENTIONS L=3 W=1'' EMP V943483 STA ST ENG BFM D=0.78'' FOUND TO BE OUT OF LIMITS CUT OUT SEAT TRACK FR 61; FABR ICATED (AEA) DOUBLERS AND (4EA)SPLICES; INSTALLED NEW SEAT TRAC K REPAIR; DOUBLERS AND SPICES IAW SRM 53-41-15-300-001 WC# 58730
